# SDR USAA2013032100021

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 40,275 hours, 16,561 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: R1009
- Condition: Leaking
- Location: Apu
- Part time: 44,442 hours, 18,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, EN ROUTE FROM MEX TO PHX, CREW REPORTED A DIRTY SOCK SMELL IN MID CABIN.  FLIGHT LANDED UNEVENTFUL IN PHX.  MAINTENANCE DETERMINED ENGINES WERE NOT SOURCE OF SMELL.  RAN BOTH ENGINES EXTENSIVELY WITH NO ODOR.  FOUND APU AIR INLET AND COMPARTMENT OIL SOAKED.  FOUND THE APU ACCESSORY COOLING FAN LEAKING.  REPLACED COOLING FAN ASSEMBLY PER AMM 49-52-51-400.  OPS AND LEAK CHECKS GOOD.
